# SDR SWAA2023052430124

- Difficulty date: April 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222DF UPPER SKIN HAS AN AREA OF PULLED STRANDS. (MARKED)<[01] IDENTIFIED FLOOR PANEL 222DF IAW SRM 53-00-50-0I-1 FIG 2 TABLE 2 AND BOEING DWG 141A5810-749.  DAMAGE TO UPPER SURFACE SKIN PLIES IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4B.  REPAIR TO BE ACCOMPLISHED PER SRM 53-00-50-2R-1.  REMOVED 26 THROUGH INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARA 3B.  REMOVED DAMAGE TO UPPER SURFACE SKIN AND CLEANED AREA THEN FABRICATED REPAIR PLIES FROM BMS9-3H2ST1581 LOT#1522395-2; OK TO INSTALL IAW SRM 53-00-50-2R-1 PARA 3A-F AND PARA 3K(1).;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[04] INSTALLED REPAIR PLIES USING BMS8-201 TYPE 4 LOT#1524651-1; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ATS2441 CAL DUE DATE 08/2023 IAW SRM 53-00-50-2R-1 PARA 3K(1)-L(1).;[05] INSPECTED AND VERIFIED CORRECTIVE ACTION 4.  VERIFIED MEASUREMENTS TABLE.;[06] CURED REPAIR USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2023 THEN REMOVED VACUUM BAG IAW SRM 53-00-50-2R-1 PARA 3M(1).
